# SDR AALA202211296737

- Difficulty date: November 28, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 29,516 hours, 6,047 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: Aft Lavaory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND AFT LAVATORY DOOR STICKS. MAINTENANCE LUBRICATED DOOR HINGE PER AMM 25-50-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
